liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Error Boundedness of Discontinuous Galerkin Spectral Element Approximations of Hyperbolic Problems
Department of Mathematics, The Florida State University.
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-7972-6183
Mathematisches Institut, Universität zu Köln.
2017 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 72, no 1, 314-330 p.Article in journal (Refereed) Published
Abstract [en]

We examine the long time error behavior of discontinuous Galerkin spectral element approximations to hyperbolic equations. We show that the choice of numerical flux at interior element boundaries affects the growth rate and asymptotic value of the error. Using the upwind flux, the error reaches the asymptotic value faster, and to a lower value than a central flux gives, especially for low resolution computations. The differences in the error caused by the numerical flux choice decrease as the solution becomes better resolved.

Place, publisher, year, edition, pages
2017. Vol. 72, no 1, 314-330 p.
Keyword [en]
Discontinuous Galerkin spectral element method, Energy stability, Error growth, Error bound, Hyperbolic problems
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-133875DOI: 10.1007/s10915-017-0358-2ISI: 000403410200013OAI: oai:DiVA.org:liu-133875DiVA: diva2:1064841
Available from: 2017-01-13 Created: 2017-01-13 Last updated: 2017-07-05Bibliographically approved

Open Access in DiVA

The full text will be freely available from 2018-01-11 15:32
Available from 2018-01-11 15:32

Other links

Publisher's full text

Search in DiVA

By author/editor
Nordström, Jan
By organisation
Computational MathematicsFaculty of Science & Engineering
In the same journal
Journal of Scientific Computing
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 140 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf